Anyone else get a rash?

A forum to discuss Chronic Cerebrospinal Venous Insufficiency and its relationship to Multiple Sclerosis.

Anyone else get a rash?

Postby Loobie » Tue Jul 21, 2009 1:19 pm

I was lying around today and was just constantly itching my head around the hairliine and also my lower torso. After a couple of hours of this I decided it was more than just dry skin so I looked in the mirror. I have an ever so light rash that I can hardly see, but it feels kind of like barely raised chicken skin; ie, can't even feel unless touching very lightly. It's probably nothing, but I thought I'd bring it up since I have very, very UN sensitive skin; I used to shave with just warm water and wouldn't get irritated. I also have a pretty good tan from my Vitamin D sessions, so it's even less sensitive than usual since I always lotion up after my shower so I don't peel all over the place. I can't tell you the last time I had anything on my skin other than poison ivy or something.

Just curious and would love to know if maybe this is from the Warf. or the Plavix. I'll start looking it all up after I hit send, but you guys usually beat me to the punch on questions like this! It's really not even that itchy as like I said, I was just kind of itching my hairline and what not and not actually scratching and removing skin!
User avatar
Loobie
Family Elder
 
Posts: 2196
Joined: Mon Sep 11, 2006 3:00 pm
Location: Dayton, Ohio USA

Advertisement

Postby peekaboo » Tue Jul 21, 2009 1:48 pm

I'll bet it's a reaction to something...Other than meds anything else change? soap, lotion, laundry detergent etc...you know the drill

I have no reactions to the meds...
User avatar
peekaboo
Family Elder
 
Posts: 623
Joined: Sun Feb 08, 2009 4:00 pm
Location: Arizona

Postby Arcee » Tue Jul 21, 2009 2:02 pm

hmm, so far so good for me too.
Lew, you're traveling the tougher road on this one! Hope it gets easier soon.
User avatar
Arcee
Family Elder
 
Posts: 338
Joined: Wed Jan 05, 2005 4:00 pm
Location: Massachusetts, USA

Postby Loobie » Tue Jul 21, 2009 2:52 pm

It's now highly visible on my trunk, chest, neck and face! It is not super itchy like poison ivy. I went on Mayoclinic.com and it said "contact your doctor" if you get a rash while on Coumadin. I called Dr. Dake and he told me to discontinue the stuff! As long as it doesn't get any worse, I'm not concerned, but my torso is literally covered with it! I think we are finding out I have bad reactions to lots of drugs. He told me the baby aspirin and Plavix were more functional and the coumadin was more PM, so he didn't seem worried. Oh well, chalk this one up I guess. I had no idea since I've been on it for 6 days now!

No change is soap or lotion or anything. Just started mid morning and just keeps spreading. I'll let you all know if it's goine since I'll be skipping my dose of warf. toinght. I had just went to the Dr. and had my blood drawn for that too!
User avatar
Loobie
Family Elder
 
Posts: 2196
Joined: Mon Sep 11, 2006 3:00 pm
Location: Dayton, Ohio USA

Postby LR1234 » Tue Jul 21, 2009 3:01 pm

You have never had an allergy to nickel have you?
LR1234
Family Elder
 
Posts: 1505
Joined: Wed Feb 11, 2009 4:00 pm
Location: California

Postby Loobie » Tue Jul 21, 2009 3:16 pm

No heavy metal reaction ever to my knowledge. These drug reactions are about to make me put my flippin' fist through the wall.
User avatar
Loobie
Family Elder
 
Posts: 2196
Joined: Mon Sep 11, 2006 3:00 pm
Location: Dayton, Ohio USA

Postby mrhodes40 » Tue Jul 21, 2009 3:35 pm

fist through a wall


Lew you and me--we got issues . :x
I'm not offering medical advice, I am just a patient too! Talk to your doctor about what is best for you...
http://www.thisisms.com/ftopic-7318-0.html This is my regimen thread
http://www.ccsvibook.com Read my book published by McFarland Health topics
User avatar
mrhodes40
Family Elder
 
Posts: 2066
Joined: Thu Sep 23, 2004 3:00 pm
Location: USA

Postby skydog » Tue Jul 21, 2009 3:48 pm

Man Lew you seem to be having all the fun. No problems with the skin for me. In fact my once dry scaly legs are now smooth and look great, Well to me they do. Believe me I know how uncomfortable a rash can be. I once had a major allergic reaction after receiving a anti venom shot for a rattlesnake bite. The best treatment for the rash/hives I had was cornstarch bathes and staying cool. The only slight rash since Stanford was from the sensor patches that cleared up before I could fabricate a good sea story about the octopus that attacked me. Take care, Mark
Plant a BIG Garden Live in the Moment
User avatar
skydog
Family Elder
 
Posts: 306
Joined: Tue Feb 24, 2009 4:00 pm
Location: North Oregon Coast

Postby Loobie » Tue Jul 21, 2009 4:06 pm

It's getting redder and more noticeable by the hour, but I do think it's from the Coumadin since it's like third on the side effects lists off the Mayo webpage. I just wonder why it took six days to show up? That's a rhetorical question. Really, the good part can show up anytime now :lol: . Marie, it does seem like we're having all the fun. Oh well, I think most of my 'fun' can all be traced back to the fact that my body just doesn't agree with a lot of drugs. I was always affected by side effects, but this is just ratcheted up. I bet you a dollar to a donut this is from Avonex. I was fine on that stuff (not MS wise, side fx wise) for years, and then the side effects just ratcheted up and I had to go off of it. Who knows what that crap does to our bodies when used long term.

To quote Buffy the vampire slayer, "I am soooo over this" :lol:

Thanks for holding my hand through all of this guys. If all I had was a doctor to talk to, granted Dake is pretty cool to talk to, I'd be mad.
User avatar
Loobie
Family Elder
 
Posts: 2196
Joined: Mon Sep 11, 2006 3:00 pm
Location: Dayton, Ohio USA

Postby LR1234 » Tue Jul 21, 2009 4:12 pm

Lew, Maybe you should go and see a dr asap just incase it turns into a full blown allergic reaction.
LR1234
Family Elder
 
Posts: 1505
Joined: Wed Feb 11, 2009 4:00 pm
Location: California

Postby peekaboo » Tue Jul 21, 2009 4:30 pm

Hey Loo -

Sorry about your woe;s LR might be right suggesting you see a doctor...maybe cortisol cream can help reduce the rashes effects.

High Altitude Hugs to U

Holly
User avatar
peekaboo
Family Elder
 
Posts: 623
Joined: Sun Feb 08, 2009 4:00 pm
Location: Arizona

Postby cheerleader » Tue Jul 21, 2009 4:59 pm

Warfarin-associated rash and urticaria are always self-limiting and resolve within a few days after discontinuing the drug.[5] Cold-water baths, antihistamines, and a short course of systemic steroid therapy may help alleviate symptoms.


http://www.medscape.com/viewarticle/451864_3

So sorry, Lew. Looks like this was a step back day. I'm glad you caught it. Probably should see your GP tomorrow, just to check in and have him look at it. Should calm down in a few days. Never dull, my friend. Jeff's heading home tonight after his tune-up. Alot easier than the first ordeal, and no pain meds. He says he feels great and his bloodflow is even better.

Take it easy. This too shall pass.
cheer
Husband dx RRMS 3/07
dx dual jugular vein stenosis (CCSVI) 4/09
http://ccsviinms.blogspot.com
User avatar
cheerleader
Family Elder
 
Posts: 5044
Joined: Mon Sep 10, 2007 3:00 pm
Location: southern California

Postby whyRwehere » Tue Jul 21, 2009 6:10 pm

well, maybe it isn't the blood thinner. My mother, my niece and my friend have all had rashes this month...everywhere but the back. My friend's had the dermatologist stumped...they even biopsied it, but didn't know what it was. My niece was told hers was probably poison sumac, but not for sure (she was given prednisone and that helped), and my mother couldn't be bothered to see an actual doctor, she guessed it was the sunshine (too much) mixed with her meds, one being coumadin. So, I think you should get a dermatologist to see it, just in case it is something else as well...
User avatar
whyRwehere
Family Elder
 
Posts: 908
Joined: Mon Oct 03, 2005 3:00 pm

Postby peekaboo » Tue Jul 21, 2009 6:18 pm

whyR = It sounds like an episode of the twilight zone :?
User avatar
peekaboo
Family Elder
 
Posts: 623
Joined: Sun Feb 08, 2009 4:00 pm
Location: Arizona

Postby whyRwehere » Tue Jul 21, 2009 6:22 pm

especially for my friend...she came back from Honduras right before the coup, so the doctors were a bit worried it was some tropical illness....
User avatar
whyRwehere
Family Elder
 
Posts: 908
Joined: Mon Oct 03, 2005 3:00 pm

Next

Return to Chronic Cerebrospinal Venous Insufficiency (CCSVI)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service